# SDR CA080225009

- Difficulty date: February 21, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cessna 180K
- Aircraft time: 2,047 hours
- Engine: Cont O470*
- Propeller: Mcauly C2A34C204
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 0510105125
- Condition: Frayed
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LWR ELEVATOR CABLE FRAYED AT BULKHEAD STA 140, WHERE CABLE RIDES ON THE PHENOLIC BLOCK.
